PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 1 | 23-28
Tytuł artykułu

Sur la cohomologie dans les schémas de Bernoulli

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We introduce an invariant of cohomology in Bernoulli shifts, which is used to answer a question about cohomology of Hölder functions with finitary functions whose coding time is integrable. When restricted to the class of Hölder functions, this invariant even provides a criterion of cohomology.
Słowa kluczowe
Rocznik
Tom
Numer
1
Strony
23-28
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-29
poprawiono
1999-05-05
Twórcy
  • UPRES-A CNRS 6085, Université de Rouen - Mathématiques, Site Colbert, F-76821 Mont-Saint-Aignan Cedex, France
Bibliografia
  • [1] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math. 470, Springer, Berlin, 1975.
  • [2] A. V. Kočergin, On the homology of functions over dynamical systems, Soviet Math. Dokl. 17 (1976), 1637-1641.
  • [3] F. Ledrappier, Sur la condition de Bernoulli faible et ses applications, Lecture Notes in Math. 532, Springer, Berlin, 1976, 152-159.
  • [4] A. N. Livšic, Cohomology of dynamical systems, Math. USSR-Izv. 6 (1972), 1278-1301.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i1p23bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.